# SDR GTIA2023101737535

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,428 hours, 6,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR DETECTED ON DESCENT OUT OF 3,000. FUME PROCEDURES COMPLIED WITH, ODOR RAPIDLY DISIPPATED AFTER PACK 1 SWITCHED OFF. ODOR DETECTED ONLY FLIGHT DECK ONLY, FLIGHT ATTENDANTS DID NOT REPORT ODOR.-PERFORMED TSM 05-50-00-810-831A. PAC BURNOUT PERFORMED WITH ENG 1 AND APU. ODOR GONE, CLEANED INTAKE ON ENG 1 PRIOR TO ENG RUN. COVER INLET SPINNER HAD RESIDUE OIL BUILDUP. AFTER ENG 1 RUN FOR 10MIN, NO OIL PRESENT PER AMM 72-11-01-220-801A
